# SDR CA970506017

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 10113853
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Adjustment
- Location: Spoiler Handle
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

(CAN) REJECTED TAKEOFF DUE TO SPOILER WARNING. SPOILER HANDLE MICRO SWITCH OUT OF ADJUSTMENT, REPAIRED.
